# SDR ASAA2016090717989

- Difficulty date: September 7, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 1,031 hours, 356 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blade
- Condition: Bent
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHEILD WIPER BLADE BENT AT A 90 DEGREE ANGLE AND STARTED TO SWEEP LT AND RT, PULLED THE CIRCUIT BREAKER TO TURN IT OFF.  ACFT GROUNDED.
